and the doctor put me on a bunch of meds incuding zoloft and some other meds well I quit the meds about 4 months after getting them and now I am 23 years old and I've found myself not having any drive and no energy and abuseing perscription pain meds to feel happy? is this normal I quit the pain killers and im clean now but i feel depressed and have no drive to do anything and im in a bad mood alot should I talk to my doctor about this? thank you
You should definitely talk to your doctor. I have a panic disorder & I'm taking 50 mgs of Zoloft a day. It's also used for depression which it sounds like you may be suffering from. It could also help if you talk to a therapist. I think if ur leaning on the side of no pills then a therapist would be very helpful to you. Hope this helps.
Lack of energy and drive will deplete your life of almost every enjoyable experiences, which will certainly make you feel depressed.
Thank God you stopped the pain killers. They will lead you to total loss of control which will end in addiction. That's where I am.
I have been on ritalin for over 2 years. It gave me my life back. It is a central nervous system stimulant so be careful for the potential of abuse.
I have been on 10mg 3xs a day. It is the best drug I ever took. It will maintain your focus so you can get started and stay with tasks
Believe me, you will feel alive and motivated. God Bless, Sable
I'd say feeling that way is actually kinda normal for someone that uses meds./abuses them.Then runs out abruptly,It is often called Addiction!Your body wants those chemicals and when you cant give your body those special chemicals its like your body is mad at you.,haha,but really.It is straight up addiction.But ,No-If I was you I wouldnt say a thing to the doc.!He or she will just figure that you're a addict and totally stop your scripts.Maybe see a councilor of sorts,oterwise just try to avoid it all and keep that kind of stuff to your self. ... Peace!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Son with aspergers and adhd.. taking zoloft for anxiety and depression, considering taking straterra
Posted 4 Nov 2011 • 2 answers
Posted 2 Mar 2012 • 4 answers
Posted 13 Jan 2013 • 6 answers
Posted 7 Apr 2014 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers